MathSciNet Relay Station
MathSciNet bibliographic data
MR442372 (56 #755) 34C20 (58F99)
Ilʹjašenko, Ju. S. Remarks on the topology of the singular points of analytic differential equations in a complex domain, and Ladis' theorem. (Russian) Funkcional. Anal. i Priložen. 11 (1977), no. 2, 28–38, 95.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement